[Skip to Navigation]
Article
July 1966

VAGINITIS DUE TO ORAL CONTRACEPTIVES

Author Affiliations

Medical Director Catholic Hospitals Medical Education Foundation Kansas City, Mo 64108

Arch Dermatol. 1966;94(1):110. doi:10.1001/archderm.1966.01600250116029

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

To the Editor  In their clinical study "Yeast Vulvovaginitis Due to Oral Contraceptives" (Arch Derm93:402 [April] 1966), Porter and Lyle credit Yaffee and Grots with the first report on oral contraceptive-induced moniliasis (Letters to Editor, New Eng J Med272:647, 1965).It should be pointed out, however, that Hall reported his observations on vaginal moniliasis due to oral contraceptives several years ago (Letter to the Editor, Med J Aust2:525 [Sept 29] 1962).It may be of interest that there is also a recent report on this subject by Walsh and her associates entitled "Candidial Vaginitis Associated With the Use of Oral Progestational Agents" (Amer J Obstet Gynec93:904 Nov 15, 1965).

First Page Preview View Large
First page PDF preview
First page PDF preview
Add or change institution
×